Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 607, NWS Norman, OK

July 13, 2023Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 13, 2023, 8:59 PM CDT for Tillman County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 8:59 PM CDT (01:59 UTC)
Expired
Jul 13, 2023, 9:30 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Tillman County, OK

The radar

The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 9:35 PM CDTTSTM WND DMG2 Sw Chattanooga, OKPower poles damaged. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5062 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
2.0
Supercell composite
16.7

Open this sounding in Storm Lab

The text

As transmitted.

789 
WUUS54 KOUN 140159
SVROUN
OKC141-140230-
/O.NEW.KOUN.SV.W.0607.230714T0159Z-230714T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
859 PM CDT Thu Jul 13 2023

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Tillman County in southwestern Oklahoma...

* Until 930 PM CDT.

* At 858 PM CDT, a severe thunderstorm was located 5 miles north of
  Hollister, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chattanooga and Hollister. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3454 9883 3451 9883 3451 9866 3435 9866
      3429 9891 3444 9899
TIME...MOT...LOC 0158Z 247DEG 18KT 3442 9884 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

03
1 follow-up statement
187 
WWUS54 KOUN 140216
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
916 PM CDT Thu Jul 13 2023

OKC141-140230-
/O.CON.KOUN.SV.W.0607.000000T0000Z-230714T0230Z/
Tillman OK-
916 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL TILLMAN COUNTY...

At 916 PM CDT, a severe thunderstorm was located 4 miles west of
Chattanooga, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chattanooga and Hollister. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3451 9866 3435 9866 3429 9891 3448 9888
      3451 9883
TIME...MOT...LOC 0216Z 268DEG 18KT 3442 9873 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:36 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 13, 6:36 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 PM CDT Thu Jul 13 2023

...New AVIATION...

.SHORT TERM...
(Through tonight) Issued at 244 PM CDT Thu Jul 13 2023

Very hot temperatures and oppressive humidity is in place once again
this afternoon, especially for areas roughly along and east of
I-35, where we have seen fewer clouds and dewpoints are near or
over 80 degrees once again today. Clouds have been more extensive
out west, with even some light rain or sprinkles seen at times.

Model agreement is fairly poor regarding storm development and
evolution later today and tonight. In general expect that storms
will fire within upslope regime across the high plains this
afternoon, with steering flow then taking them east or southeastward
into this evening. Highest chances for storms will be across our
western Oklahoma counties this evening, with the greatest
uncertainty being whether we see storms organize into an MCS and
move further eastward tonight. Several CAMs also show storms
initiating in our area this evening, potentially related to a
strengthening (though still relatively weak) low-level jet and
warm- advection, but this is a lower probability scenario at this
time. Storms could pose a hail risk this evening across western
Oklahoma, with the threat then transitioning more towards damaging
winds if storms are able to grow upscale. Flooding could also be
a concern given recent heavy rainfall, especially if we see storms
train over the same areas.

Ware

&&

.LONG TERM...
(Friday through next Wednesday) Issued at 244 PM CDT Thu Jul 13
2023

The core of the heat is expected to shift a bit southward on Friday,
with the expectation of more clouds lingering into the afternoon,
especially across the northern half of the area. However, we still
expect heat index values near or over 100 degrees for much of the
area, with values over 105 for portions of central/southern Oklahoma
and western north Texas where a Heat Advisory is in effect Friday
afternoon.

A cold front will move southward Friday evening, with convection
expected to develop along it in Kansas and move southward into our
area. Damaging winds will be the main severe hazard with these
storms, but we could also see a risk for hail with any more discrete
convection. Storm chances will be highest across northern Oklahoma
and will drop off with south and southwest extent.

Storm chances continue into the weekend as high plains convection
once again tracks into our area during the evening and overnight
hours. The ridge will begin building back into the area for the
early to middle portion of next week, which will decrease our
storm chances and increase our temperatures.

Ware

&&

.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Thu Jul 13 2023

Showers and storms continue in southwestern Oklahoma and western
north Texas, with frequent lightning and erratic surface winds
near any strong thunderstorms. Additional showers and
thunderstorms will develop through the overnight hours, mainly impacting
north Oklahoma and north Texas. VFR ceilings are expected to
continue across the most of region, with MVFR ceilings expected
across north central Oklahoma early Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  74  93  71  88 /  40  30  50  20
Hobart OK         73  99  71  90 /  40  20  30  20
Wichita Falls TX  79 103  77  99 /  20  10  20  10
Gage OK           68  93  67  86 /  40  30  40  20
Ponca City OK     72  90  68  88 /  60  50  60  10
Durant OK         79  96  76  96 /  20  10  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ006>008-011>018-
     021-022.

     Excessive Heat Warning until 9 PM CDT this evening for OKZ019-
     020-023>048-050>052.

     Heat Advisory from noon to 9 PM CDT Friday for OKZ025-027>032-
     036>048-050>052.

TX...Excessive Heat Warning until 9 PM CDT this evening for
     TXZ083>090.

     Heat Advisory from noon to 9 PM CDT Friday for TXZ083>090.

&&

SHORT TERM...08
LONG TERM....08
AVIATION...50
Hazardous weather outlook, Jul 13, 3:06 PM CDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
306 PM CDT Thu Jul 13 2023

OKZ004>048-050>052-TXZ083>090-142015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
306 PM CDT Thu Jul 13 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Excessive Heat...
Dangerous hot conditions will return this afternoon across much of
our area. Central and all of southern Oklahoma and adjacent
western north Texas could see heat indices from 110-115 degrees as
an Excessive Heat Warning will be in effect starting in the
afternoon through 9 PM. Westcentral and northcentral Oklahoma
could see heat indices at 105-107 degrees, as a Heat Advisory will
be in effect there during the afternoon through mid-evening as
well.

.Thunderstorms...
Thunderstorms will be possible during the early evening hours
through early Friday morning. Severe storms will be possible with
up to golf ball size hail and 60-80 mph wind gusts as the two
severe hazards, as well as heavy rainfall under the stronger
storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Excessive Heat...
Dangerous hot conditions will be possible Friday afternoon and
possibly again on Saturday afternoon across central, southern
Oklahoma and western north Texas. Dangerous hot conditions may be
returning again next week.

.Thunderstorms...
Thunderstorms will be possible on Friday during the early evening
and into Saturday morning generally near and north of I-40. Some
of these storms could become severe, with large hail and damaging
wind gusts as the severe hazards. Flooding and/or flash flooding
will also be possible with these storms producing heavy rainfall.
Thunderstorms will again be possible across our area late Saturday
but restricted to northern Oklahoma on Sunday night.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jul 13, 8:06 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
806 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Hail             3 ESE Lawton            34.59N 98.33W
07/13/2023  E1.00 inch       Comanche           OK   Trained Spotter

            6 power poles down on SE 45th and Lee in
            Lawton.

&&

MAHALE
Local storm report, Jul 13, 8:09 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
809 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Dmg     3 ESE Lawton            34.59N 98.33W
07/13/2023                   Comanche           OK   Trained Spotter

            Corrects previous report from 3 ESE Lawton.
            6 power poles down on SE 45th and Lee in
            Lawton.

&&

MAHALE
Special weather statement, Jul 13, 8:40 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Norman OK
840 PM CDT Thu Jul 13 2023

OKZ038-044-140215-
Cotton OK-Comanche OK-
840 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of south central
Comanche and central Cotton Counties through 915 PM CDT...

At 840 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Cookietown, moving southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Walters, Temple, Cookietown, and Taylor.

This includes Interstate 44 between mile markers 11 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3435 9858 3449 9844 3434 9815 3415 9835
      3415 9837
TIME...MOT...LOC 0140Z 310DEG 12KT 3437 9845

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Jul 13, 8:46 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
846 PM CDT Thu Jul 13 2023

OKZ037-044-140215-
Tillman OK-Cotton OK-
846 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northwestern Cotton
and east central Tillman Counties through 915 PM CDT...

At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Chattanooga, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cookietown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3428 9874 3439 9873 3442 9846 3424 9845
TIME...MOT...LOC 0146Z 273DEG 23KT 3434 9866

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Jul 13, 8:50 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Norman OK
850 PM CDT Thu Jul 13 2023

OKZ037-140215-
Tillman OK-
850 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of central Tillman
County through 915 PM CDT...

At 849 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Hollister, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Frederick, Hollister, and Loveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3432 9900 3445 9900 3448 9875 3430 9874
TIME...MOT...LOC 0149Z 271DEG 12KT 3439 9891

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Jul 13, 8:51 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Norman OK
851 PM CDT Thu Jul 13 2023

OKZ023-024-140215-
Canadian OK-Caddo OK-
851 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northern Caddo and
southwestern Canadian Counties through 915 PM CDT...

At 851 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lookeba, moving southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hinton, Binger, and Lookeba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3539 9853 3550 9842 3539 9812 3522 9827
TIME...MOT...LOC 0151Z 302DEG 20KT 3538 9836

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:06 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton39 min
Jul 13, 7:40 PM CDTSpecial Weather StatementOUNJefferson35 min
Jul 13, 8:04 PM CDTSpecial Weather StatementOUNCotton41 min
Jul 13, 8:40 PM CDTSpecial Weather StatementOUNCotton35 min
Jul 13, 8:46 PM CDTSpecial Weather StatementOUNCotton29 min
Jul 13, 8:50 PM CDTSpecial Weather StatementOUNTillman25 min
Jul 13, 8:51 PM CDTSpecial Weather StatementOUNCaddo24 min
Jul 13, 9:02 PM CDTSpecial Weather StatementOUNCanadian28 min
Jul 13, 9:22 PM CDTSevere Thunderstorm WarningOUNCanadian38 min
Jul 13, 9:30 PM CDTSpecial Weather StatementOUNCanadian30 min
Jul 13, 9:32 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman43 min
Jul 13, 9:37 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Jul 13, 9:50 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher40 min
Jul 13, 9:52 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Oklahoma4 hr
Jul 13, 10:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
Jul 13, 10:07 PM CDTSpecial Weather StatementOUNCotton38 min
Jul 13, 10:13 PM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jul 13, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Tillman46 min
Jul 13, 10:25 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma30 min
Jul 13, 10:30 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Jul 13, 10:32 PM CDTSpecial Weather StatementOUNTillman43 min
Jul 13, 10:38 PM CDTSpecial Weather StatementOUNComanche52 min
Jul 13, 10:39 PM CDTSpecial Weather StatementOUNLincoln36 min
Jul 13, 11:11 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman34 min
Jul 13, 11:13 PM CDTSpecial Weather StatementOUNLincoln47 min
Jul 13, 11:29 PM CDTSpecial Weather StatementOUNTillman46 min
Jul 13, 11:37 PM CDTSpecial Weather StatementOUNStephens38 min
Jul 13, 11:45 PM CDTSpecial Weather StatementOUNComanche45 min
Jul 14, 12:05 AM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole3 hr
Jul 14, 12:25 AM CDTSpecial Weather StatementOUNSeminole35 min
Jul 14, 12:25 AM CDTSpecial Weather StatementOUNKay35 min
Jul 14, 12:41 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson64 min
Jul 14, 1:30 AM CDTSpecial Weather StatementOUNJackson60 min
Jul 14, 1:59 AM CDTSpecial Weather StatementOUNComanche, Tillman61 min
Jul 14, 3:13 AM CDTExcessive Heat WarningOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more18 hr
Jul 14, 8:09 AM CDTRiver Flood WarningOUNWoodward5 days
Jul 14, 12:04 PM CDTFlood WatchOUNBlaine, Canadian, Cleveland, Hughes, Kingfisher, Lincoln and 6 more16 hr
Jul 14, 2:06 PM CDTRiver Flood AdvisoryOUNDewey, Major, Woodward7 days
Jul 14, 2:07 PM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole21 hr
Jul 14, 5:16 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Grant, Kay59 min
Jul 14, 5:17 PM CDTSpecial Weather StatementOUNHarper28 min
Jul 14, 5:45 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward45 min
Jul 14, 5:49 PM CDTSpecial Weather StatementOUNHarper41 min
Jul 14, 5:56 PM CDTSevere Thunderstorm WarningOUNHarper49 min
Jul 14, 6:11 PM CDTSevere Thunderstorm WarningOUNGrant, Kay, Noble49 min
Jul 14, 6:17 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNWoods43 min
Jul 14, 6:29 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward46 min
Jul 14, 6:35 PM CDTSpecial Weather StatementOUNWoodward40 min
Jul 14, 6:49 PM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne41 min
Jul 14, 6:55 PM CDTSpecial Weather StatementOUNWoods50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.